# SDR DALA2015010900204

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SLANT PANEL BS 1287 BETWEEN LONGERON 23 - 27L.   THE SLANT PANEL WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-30-5, 51-10-3, PAR 14, 21 AND ER/A 413029-14MA REV D.
